# SDR DALA2016102607647

- Difficulty date: October 23, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 41,190 hours, 28,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 RT AIR GRILL FRAME IS CORRODED.  BLENDED  CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00 A.D. GENERAL FIG 103.  INSTALLED REPAIR DOUBLERS IAW SRM 51-70-11-B1.
